# SDR DALA2015013000779

- Difficulty date: January 30, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 71,312 hours, 54,862 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT 34D EMERGENCY EXIT LIGHT WIRE BROKEN.  MAINTENANCE REPLACED HARNESS AT SEAT 34D.
